# SDR AWXA200700419

- Difficulty date: March 7, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69482042
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED FRAME VERTICLE CLIP, BS 360, S14L - S15L.  REPLACED  VERTICLE CLIP, BS 360, S14L - S15L IAW AWA ER 03-5312-07083-ES1.
